Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A Newman property for BLD-mappings
HTML articles powered by AMS MathViewer

by Rami Luisto
Conform. Geom. Dyn. 23 (2019), 135-146
Published electronically: July 9, 2019


We define a Newman property for BLD-mappings and prove that for a BLD-mapping between generalized manifolds equipped with complete path-metrics, this property is equivalent to the branch set being porous when the codomain is LLC.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30L10, 30C65, 57M12
  • Retrieve articles in all journals with MSC (2010): 30L10, 30C65, 57M12
Bibliographic Information
  • Rami Luisto
  • Affiliation: Department of Mathematics and Statistics, P.O. Box 35, FI-40014 University of Jyväskylä, Finland; and Department of Mathematical Analysis, Charles University in Prague, Sokolovska 83, Praha 8, 186 75, Czech Republic
  • MR Author ID: 1138410
  • Email:
  • Received by editor(s): November 7, 2017
  • Received by editor(s) in revised form: November 16, 2018
  • Published electronically: July 9, 2019
  • Additional Notes: The first author was partially supported by a grant of the Finnish Academy of Science and Letters, the Academy of Finland (grant 288501 “Geometry of subRiemannian groups”), and by the European Research Council (ERC Starting Grant 713998 GeoMeG “Geometry of Metric Groups”)
  • © Copyright 2019 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 23 (2019), 135-146
  • MSC (2010): Primary 30L10, 30C65, 57M12
  • DOI:
  • MathSciNet review: 3978425